# SDR DALA2017020300898

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Window Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FWD LOWER EDGE LT WINDOW BELT IAW ER/A 554127-14 REV,ORIG.  THE NICKS WERE BLENDED AND FOUND WITHIN LIMITS IAW SRM 53-05, FIGURE 111, 51-10-3 PARAGRAPH 21, AND ER/A. 554136-14 REV. ORIGINAL,
